A 25-year-old female asked:
Disclaimer

I got off the pill last month , this was my first month without it still no signs off period took Pregnancy test both negative only discharge ?

1 doctor answer
Dr. Jeffrey Levine
30 years experience in Family Medicine
Not uncommon: It is not uncommon for women to have changes to there menstrual cycle - earlier, delayed period after stopping their oral contraception. If you do not want to get pregnant, please use another effective contraceptive. If miss more than two cycles, see your clinician.
Answered on Jul 31, 2015

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Janice Alexander
41 years experience in Obstetrics and Gynecology
See your Provider: You may have an ovarian cyst or some other hormonal issue. See your doctor and get checked out!
1
1 thank
A 25-year-old female asked:
Dr. Diane Minich
36 years experience in Family Medicine
May not have: Ovulated therefore no period. If discharge continues see doctor to rule out an infection.
A 27-year-old female asked:
Dr. Stephen Sudler
39 years experience in Obstetrics and Gynecology
The Pill: Some women do not menstruate while taking oral contraceptives. It is not harmful Do not miss any pills.
2
2 thanks
A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Emergency Contracept: May be side effects. Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), naus ... Read More
1
1 thank

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month